# SDR TWAA0000106

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 1017
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION AROUND THE AFT PRESSURE BULKHEAD.  CORROSION WAS ON THE FINGER DOUBLER ON BULKHEAD AT STA 1017, LBL 25 INCHES.  REMOVED CORROSION PER SPM 6-80-01.
